# SDR ABXA010780

- Difficulty date: March 15, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 52,394 hours, 49,934 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTICED A BURNING SMELL IN THE COCKPIT, INTERMITTENT, NOT STRONG BUT NOTICEABLE.  THE SOURCE WAS NEAR THE RIGHT CLEAR VIEW WINDOW HEAT SENSOR.  INSPECTED WIRING AND TEMP.  SENSOR AT FIRST OFFICER'S CLEAR VIEW WINDOW.  CHECKED FORWARD ACCESSORY COMPARTMENT AND E/E COMPARTMENT.  NO DEFECTS OR SMELL NOTED.
